Vol. 3, No. 4, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Lifshitz tails for generalized alloy-type random Schrödinger operators

Frédéric Klopp and Shu Nakamura

Vol. 3 (2010), No. 4, 409–426
Abstract

We study Lifshitz tails for random Schrödinger operators where the random potential is alloy-type in the sense that the single site potentials are independent, identically distributed, but they may have various function forms. We suppose the single site potentials are distributed in a finite set of functions, and we show that under suitable symmetry conditions, they have a Lifshitz tail at the bottom of the spectrum except for special cases. When the single site potential is symmetric with respect to all the axes, we give a necessary and sufficient condition for the existence of Lifshitz tails. As an application, we show that certain random displacement models have a Lifshitz singularity at the bottom of the spectrum, and also complete our previous study (2009) of continuous Anderson type models.

Keywords
random Schrödinger operators, sign-indefinite potentials, Lifshitz tail
Mathematical Subject Classification 2000
Primary: 35P20, 47B80, 47N55, 81Q10, 82B44
Milestones
Received: 30 March 2009
Revised: 18 February 2010
Accepted: 4 April 2010
Published: 8 September 2010
Authors
Frédéric Klopp
Institut Universitaire de France LAGA, U.M.R. 7539 C.N.R.S
Institut Galilée, Université de Paris-Nord
99 Avenue Jean-Baptiste Clément
93430 Villetaneuse
France
Shu Nakamura
Graduate School of Mathematical Sciences
University of Tokyo
3-8-1 Komaba, Meguro-ku
Tokyo 153-8914
Japan